NOTE: You can click the Doctor’s picture to know more about them


Question Asked:

"I have been bleeding for 2weeks now after taking piles of abortion,so wat will I take to stop d bleeding please"

Tags:
    User Avatar
    A 25 years year old female asked:
    a year ago
    I have been bleeding for 2weeks now after taking piles of abortion,so wat will I take to stop d bleeding please
    Dr. Ogechi M answered:
    a year ago
    Good morning. Sorry about that. What type of pill did you take and how old was your pregnancy before you took the medication? Is the vaginal bleeding heavy? Any lower abdominal pain?
    Doctors avatar
    User Avatar
    A 25 years year old female asked:
    a year ago
    no pains in d Virginia and d pregnancy is just a month and bleeding is not too heavy,and I can't remember d names of d piles BT I remember postinon 2 and one other black small one and cytotec DAT I drank and insected
    Dr. Ogechi M answered:
    a year ago
    Ok. You took too many pill which can be a cause of your bleeding. Also you need to do a pelvic ultrasound to find out if you completely expelled the products of conception which can also cause bleeding and can lead to a pelvic infection
    Doctors avatar
    User Avatar
    A 25 years year old female asked:
    a year ago
    please am not a science student what do u mean by pelvic ultrasound what is DAT about and how will I go about it.
    Dr. Ogechi M answered:
    a year ago
    A pelvic ultrasound scan is an image test used to examine the pelvic organs including your uterus. If there are left over tissues in your uterus that is causing the bleeding, this scan will show it and you would then need a uterine evacuation to remove the contents so your bleeding can stop. You can do a pelvic ultrasound scan at any good lab close to you
    Doctors avatar

Put your Doctor in your pocket

Stay healthy on the go. Get health advice from over 750 doctors, daily health tips, personal menstrual cycle planner etc, all from the comfort of your mobile phone.

Screenshots of the app